Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1958, Volume 7, Pages 335–389 (Mi mmo78)  

This article is cited in 5 scientific papers (total in 5 papers)

Unitary representations of real simple Lie groups

M. I. Graev


Full text: PDF file (6997 kB)

Bibliographic databases:
Received: 12.02.1957

Citation: M. I. Graev, “Unitary representations of real simple Lie groups”, Tr. Mosk. Mat. Obs., 7, GIFML, Moscow, 1958, 335–389

Citation in format AMSBIB
\Bibitem{Gra58}
\by M.~I.~Graev
\paper Unitary representations of real simple Lie groups
\serial Tr. Mosk. Mat. Obs.
\yr 1958
\vol 7
\pages 335--389
\publ GIFML
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo78}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=104757}
\zmath{https://zbmath.org/?q=an:0087.02402}


Linking options:
  • http://mi.mathnet.ru/eng/mmo78
  • http://mi.mathnet.ru/eng/mmo/v7/p335

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Leznov, M. V. Saveliev, “Representation of noncompact groups $U(p,q)$. I”, Theoret. and Math. Phys., 2:3 (1970), 224–235  mathnet  crossref
    2. A. N. Leznov, I. A. Fedoseev, “Unitary representations of the conformal group”, Theoret. and Math. Phys., 5:2 (1970), 1072–1079  mathnet  crossref  zmath
    3. A. N. Leznov, M. V. Saveliev, “Characters of the irreducible representations of the pseudounitary group $U(p,q)$. II”, Theoret. and Math. Phys., 4:3 (1970), 854–862  mathnet  crossref
    4. G. I. Olshanskii, “Invariant cones in Lie algebras, Lie semigroups, and the holomorphic discrete series”, Funct. Anal. Appl., 15:4 (1981), 275–285  mathnet  crossref  mathscinet  zmath  isi
    5. A. M. Vershik, M. I. Graev, “Structure of the complementary series and special representations of the groups $O(n,1)$ and $U(n,1)$”, Russian Math. Surveys, 61:5 (2006), 799–884  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:135
    Full text:66

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022